Alert archive / Oregon / High Surf Advisories in 2011
High Surf Advisory 7, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Mar 17, 2011, 3:07 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 18, 2011, 11:00 AM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2011, 3:07 PM PDT (22:07 UTC)
- In effect from
- Mar 18, 2011, 11:00 AM PDT
- Expired
- Mar 19, 2011, 2:31 AM PDT
- In force
- 16 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WHUS46 KMFR 172207 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PDT THU MAR 17 2011 ORZ021-022-180615- /O.NEW.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 307 PM PDT THU MAR 17 2011 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY. WEST SWELL INCREASES LATE FRIDAY MORNING WITH BREAKER HEIGHTS OF AROUND 22 FEET EXPECTED THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SVEN
4 follow-up statements
134 WHUS46 KMFR 180547 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1047 PM PDT THU MAR 17 2011 ORZ021-022-181400- /O.CON.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1047 PM PDT THU MAR 17 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY. WEST SWELL INCREASES LATE FRIDAY MORNING WITH BREAKER HEIGHTS OF AROUND 22 FEET EXPECTED THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
800 WHUS46 KMFR 181333 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 633 AM PDT FRI MAR 18 2011 ORZ021-022-190000- /O.CON.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 633 AM PDT FRI MAR 18 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY. LARGE WEST SWELL WILL MOVE ONTO THE COAST TODAY CAUSING AVERAGE BREAKING WAVE HEIGHTS TO BUILD TO 22 FEET AROUND 11 AM THIS MORNING. BREAKING WAVE HEIGHTS ARE EXPECTED TO PEAK IN THE 22 TO 25 FOOT RANGE LATE THIS AFTERNOON INTO THIS EVENING. BREAKING WAVE HEIGHTS ARE EXPECTED TO FALL BELOW 22 FEET AROUND DAYBREAK ON SATURDAY MORNING. USE EXTRA CAUTION ALONG AND NEAR THE COAST TODAY AND TONIGHT. THESE POWERFUL WAVES WILL INCREASE RUN-UP DISTANCE ON AREA BEACHES...ROCKS...AND JETTIES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. THESE BREAKING WAVES HAVE THE POTENTIAL TO OVER WASH JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ LUTZ
671 WHUS46 KMFR 182250 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 350 PM PDT FRI MAR 18 2011 ORZ021-022-191000- /O.CON.KMFR.SU.Y.0007.000000T0000Z-110319T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 350 PM PDT FRI MAR 18 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. LARGE WEST SWELL WILL BUILD THIS EVENING CAUSING AVERAGE BREAKING WAVE HEIGHTS TO REACH 19 TO 22 FEET. BREAKING WAVE HEIGHTS ARE EXPECTED TO PEAK AROUND 8 PM PDT THIS EVENING BUT REMAIN HIGH INTO EARLY SATURDAY MORNING. USE EXTRA CAUTION ALONG AND NEAR THE COAST TONIGHT. THESE POWERFUL WAVES WILL INCREASE RUN-UP DISTANCE ON AREA BEACHES...ROCKS...AND JETTIES...ESPECIALLY AROUND THE TIME OF HIGH TIDE. THESE BREAKING WAVES HAVE THE POTENTIAL TO WASH OVER JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ DW
684 WHUS46 KMFR 190931 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 231 AM PDT SAT MAR 19 2011 ...HIGH SURF CONTINUES TO SUBSIDE ALONG THE COAST... ORZ021-022-191045- /O.CAN.KMFR.SU.Y.0007.000000T0000Z-110319T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 231 AM PDT SAT MAR 19 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH SURF ADVISORY. WHILE BREAKING WAVE HEIGHTS OF 15 TO 20 FEET WILL STILL OCCUR THIS MORNING...WAVES HAVE SUBSIDED BELOW ADVISORY LEVELS ALONG THE COAST THIS MORNING. BREAKING WAVE HEIGHTS WILL CONTINUE TO SUBSIDE THROUGH THE DAY TODAY. $$ BTL
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 17, 2:52 PM PDT, 15 minutes earlier.
Area forecast discussion, Mar 17, 2:52 PM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PDT THU MAR 17 2011
.SHORT TERM...A LOW PRESSURE SYSTEM IS WRAPPING UP NEAR 47N 136W AND
IS INDUCING A BRIEF PERIOD OF DRY WEATHER WELL AHEAD OF IT.
TEMPERATURES HAVE STAYED COOL THOUGH TODAY...WITH WIDESPREAD CLOUD
COVER. SOME BREAKS IN THE CLOUDS ARE LIKELY THIS AFTERNOON...BUT
HIGH CIRRUS WITH THE APPROACHING LOW WILL LIMIT THE AMOUNT OF
SUNSHINE.
THE WEATHER ASSOCIATED WITH A SLOW-MOVING COLD LOW WITH STRONG
SOUTHERLY FLOW...SUCH AS THE ONE APPROACHING...HEAVY SNOW IS LIKELY
NEAR MOUNT SHASTA...AND WIDESPREAD GUSTY WINDS ARE LIKELY ACROSS THE
FORECAST AREA. MODELS HAVE TRENDED A BIT WEAKER WITH EXPECTED SOUTH
TO NORTH PRESSURE GRADIENTS AND QPF TOTALS...BUT THE WIND ADVISORIES
AND WINTER STORM WARNING STILL LOOK APPROPRIATE AND HAVE BEEN
GENERALLY MAINTAINED TODAY.
NORTHERN CALIFORNIA IS ALREADY FEELING SOME EFFECTS FROM THE STORM
WITH SNOWMANS SUMMIT CAM ON HWY 89 SHOWING SNOWFALL BUT WET ROADS
AND WEED AIRPORT GUSTING TO 40 MPH FROM THE SOUTHEAST. SNOW WILL
INTENSIFY OVERNIGHT WITH SNOW LEVELS DROPPING TO BETWEEN 2000 AND
2500 FEET. THE HEAVIEST SNOWFALL IS EXPECTED FRIDAY MORNING...AND 8
TO 12 INCHES OF HEAVY WET SNOW IS EXPECTED FROM DUNSMUIR TO MOUNT
SHASTA TO TENNANT AND OVER THE HIGHER TERRAIN OF WESTERN SISKIYOU
COUNTY. A WINTER STORM WARNING HIGHLIGHTS THE IMPACTS EXPECTED WITH
THE SNOWFALL.
WINDS WILL REACH NEAR 60 MPH OVER THE SHASTA VALLEY...AND A HIGH
WIND WARNING HAS BEEN ISSUED FOR THIS. 60KT SOUTH FLOW AT H7 AND A
ROUND 7MB PRESSURE GRADIENT BETWEEN MEDFORD AND REDDING SUPPORT THE
WARNING. THE ROGUE VALLEY WILL ALSO BECOME WINDY AS MEDFORD AND
ASHLAND SHOULD GUST TO 40 MPH LATE TONIGHT INTO FRIDAY MORNING. H8
WINDS OF 50KT FROM THE SOUTH HAVE GENERATED WINDS LIKE THIS
BEFORE...SO CONFIDENCE IS FAIRLY HIGH WITH THIS. THE FORECAST
SOUNDING WIND PROFILE FOR MEDFORD HAS AN IMPRESSIVE SOUTH TO
SOUTHEAST FLOW UP TO NEAR 10000 FEET. FURTHER EAST...GUSTY WINDS
WILL IMPACT MOST OF THE AREA EAST OF THE CASCADES FROM MODOC TO LAKE
AND KLAMATH COUNTIES...ESPECIALLY HIGHER TERRAIN OF THESE AREAS.
GIVEN THE UNSTABLE CONDITIONS ASSOCIATED WITH THE APPROACHING UPPER
LOW...SHOWERS WILL AFFECT MOST OF THE FORECAST AREA TOMORROW AND
SATURDAY...WITH THUNDERSTORMS POSSIBLE IN WESTERN
DOUGLAS...COOS...JOSEPHINE...AND CURRY COUNTIES. BY SUNDAY THE UPPER
LOW TREKS SOUTH AND WEST OF OREGON...PROVIDING A BREAK IN THE WET
WEATHER FOR AREAS NORTH OF CALIFORNIA. SOME SUNSHINE IS POSSIBLE
SUNDAY. CONTINUED UPSLOPE FLOW COULD KEEP NORTHERN CALIFORNIA
UNSETTLED THROUGH MONDAY MORNING.
.LONG TERM...UNSETTLED WET WEATHER WILL CONTINUE INTO THE EXTENDED PERIOD. MODEL
CONTINUITY BOTH WITH EACH OTHER AND INTERNALLY (ENSEMBLES) LOOKS
GOOD TODAY FOR EARLY IN THE EXTENDED AS THEY DEAL WITH THE CLOSED
UPPER LOW OFFSHORE OF CNTRL CA. THE UPPER LOW KICKS INLAND BY MON
AND WILL PROBABLY RESULT IN ANOTHER WET DAY FOR MUCH OF SW OR/NRN
CA. BY TUE WEAK ZONAL FLOW WILL SET UP OVER THE EAST PACIFIC IN THE
WAKE OF THE UPPER LOW. WHILE THIS WILL BE LESS WET THAN WE'VE SEEN
LATELY, IT'S NOT EXACTLY A DRY PATTERN. THERE CONTINUE TO BE
SHORTWAVES IN THE FLOW BUT TIMING AND AMOUNTS OF MOISTURE REMAIN
UNCERTAIN. HAVE TWEAKED THE GRIDS TOWARD A LITTLE MORE OPTIMISTIC
SOLUTION FOR TUE/WED AND IF THIS TREND CONTINUES, WE MIGHT EVEN
SQUEEZE OUT A COMPLETELY DRY DAY IN THERE. CANNOT NAIL THAT DOWN
YET, BUT HAVE DROPPED POPS A LITTLE BELOW CLIMO.
BY LATE NEXT WEEK THE MODELS ARE HINTING AT ANOTHER DEEP UPPER LOW
DEVELOPING SOMEWHERE OVER THE EAST PACIFIC. THERE IS LITTLE
CONSISTENCY BETWEEN THE MODELS AND QUITE A BIT OF SPREAD EXISTS EVEN
AMONGST THE MODELS OWN ENSEMBLE MEMBERS REGARDING WHERE, HOW DEEP,
AND HOW QUICKLY TO DEVELOP THIS LOW. NEEDLESS TO SAY, WE HAVE LITTLE
CONFIDENCE WITH THIS SYSTEM, BUT WE MAY HEAD BACK INTO ANOTHER WET,
UNSETTLED PATTERN. GIVEN THE INCONSISTENCIES IN MODELS HAVEN'T MADE
ANY SIGNIFICANT CHANGES, BUT BEING ON THE WET SIDE OF CLIMO IS
PROBABLY PRUDENT. -WRIGHT
&&
.AVIATION...GUSTY SOUTHWEST WINDS WILL IMPACT MOST OF THE FLYING AREA
TONIGHT INTO TOMORROW MORNING AS A STRONG LOW PRESSURE SYSTEM
GRADUALLY MOVES TOWARD THE REGION. EXPECT WIDESPREAD TURBULENCE TO
LAST THROUGH TOMORROW. ISOLATED AREAS OF LOW LEVEL WIND SHEAR WILL
IMPACT THE COASTLINE AND JUST INLAND TOWARDS ROSEBURG TONIGHT.
MOUNTAIN OBSCURATION WILL IMPACT THE ENTIRE AREA BY FRIDAY
MORNING...FIRST THE COASTAL REGION TONIGHT AND THEN FURTHER INLAND
LATE TONIGHT. CEILINGS WILL BE MAINLY MVFR ALONG THE COAST WITH IFR
EXPECTED IN SISKIYOU COUNTY WITH HEAVY SNOW EXPECTED IN THE HIGHER
TERRAIN THROUGH FRIDAY MORNING. WEST SIDE VALLEYS AND THE EAST SIDE
SHOULD REMAIN GENERALLY VFR THROUGH FRIDAY MORNING.
&&
.HYDROLOGY...A FLOOD WARNING CONTINUES FOR THE COQUILLE AT COQUILLE AS
THE RIVER THERE IS AT FLOOD STAGE AT 21.28 FEET. THE RIVER IS
EXPECTED TO CREST THIS EVENING AND DROP BELOW FLOOD STAGE TONIGHT.
&&
.CLIMATE...HIGH TEMPERATURES FOR THE LAST HALF OF FEBRUARY AND THE
FIRST HALF OF MARCH HAVE BEEN MOSTLY BELOW NORMAL. THE CLIMATE
PREDICTION CENTER SUGGESTS THE TREND OF UNCOMMONLY COOL AND WET CONDITIONS
WILL CONTINUE FOR THE NEXT COUPLE WEEKS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT FRIDAY FOR
ORZ031.
HIGH SURF ADVISORY FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY FOR
ORZ021-022.
WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY FOR
ORZ026.
CA...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT FRIDAY FOR
CAZ085.
HIGH WIND WARNING UNTIL 2 PM PDT FRIDAY FOR CAZ081.
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
FOR CAZ083.
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
ABOVE 2500 FEET FOR CAZ082.
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
ABOVE 3500 FEET FOR CAZ080.
PZ...GALE WARNING UNTIL 5 AM PDT FRIDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR
PZZ350-356-370-376.
SK/TW/MWHazardous weather outlook, Mar 17, 6:09 AM PDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 609 AM PDT THU MAR 17 2011 ORZ024-171800- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR ELEVATIONS ABOVE 2000 FEET. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-082-083-171800- WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 8 PM PDT THIS EVENING. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER STORM WARNING IS IN EFFECT UNTIL 5 PM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-171800- JACKSON COUNTY- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT BEGINNING AT 11 PM PDT THIS EVENING. PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIND ADVISORY IS IN EFFECT UNTIL 11 AM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-171800- CENTRAL SISKIYOU COUNTY- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT BEGINNING AT 5 PM PDT THIS AFTERNOON. PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIND ADVISORY IS IN EFFECT UNTIL 11 AM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-031-171800- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT BEGINNING AT 11 PM PDT THIS EVENING. PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIND ADVISORY IS IN EFFECT UNTIL 5 PM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-171800- SOUTH CENTRAL OREGON COAST- 609 AM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE TODAY THROUGH THIS EVENING. PLEASE SEE FLOOD WARNING MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:14 PM PDT | River Flood Watch | MFR | Coos, Curry, Douglas | 6 hr |
| Mar 17, 2:31 AM PDT | River Flood Warning | MFR | Coos | 41 hr |
| Mar 17, 2:58 AM PDT | Small Craft Advisory for Winds | MFR | 8 hr | |
| Mar 17, 2:58 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 8 hr | |
| Mar 17, 3:44 AM PDT | Winter Weather Advisory | MFR | Curry, Josephine | 7 hr |
| Mar 17, 3:56 AM PDT | Wind Advisory | MFR | Jackson, Klamath, Lake | 33 hr |
Nearby
High Surf Advisories in Oregon, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.